# SDR AALA20170215021

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 71 hours, 29 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE PACK HAS A FLAP OF MATERIAL SHOWING. RESTOWED MATERIAL INTO SLIDE PACK. OPERATIONAL CHECK GOOD.
